Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Mastrubuting cause of hair loss

Premium Questions

doctor1 MD

1. can certain high blood pressure medications/ amlodipine cause hair loss? alternatives meds? 2.can certain diabetes medications/ metformin cause hair loss? alternatives meds? 3.can meclizine (a ...

doctor1 MD

Dear sir , Today first time i have read several answers on your portal and i am glad to know that some body is really helping human beings it is really very good for all of thanks to you all team for this .Sir my question is this that from last...

doctor1 MD

I AM LOOSING MY HAIR. IM 67 AND THE FIRST OF AUGUST MY HAIR STARTED TO FALL OUT. THE HAIR CHANGED TEXTURE AND AND IT IS NOT OILY I ONLY WASH MY HAIR ONCE A WEEK AND I USE TO WASH IT EVERY DAY.

doctor1 MD

any real cause for this. i eat healthy food. ...

doctor1 MD

I am 63 years old and my hair has been thinning for the last few years, but recently I am losing a lot of hair when I comb it and the top is getting very thin on the top of head into my crown. I have been trying to lose weight which has be 20 lbs....

Public Forum Discussions

doctor1 MD

... whether mastrubution causes hair loss? please give suggestions ...sir i am a boy of 24 years, i dailly do mastrubution 2times sometimes it will be 3times. i ...

doctor1 MD

Hi i have a serious proplem with my hair cause it s fall & Idon t know how can i solve this proplem ?? ...

doctor1 MD

My Aunt has been found to have a brest cancer & the Doctors have found a tumor in her right brest. After biopsy the doctors found out that this has not be spread to the rest of the body & can be operated. But before the operation they wanted to...

doctor1 MD

hello doctor, i am 28 years old,5 feet & 55 kg woman.I hd lost tremendous hairs from my miidle scalp n m still loosing more. I am really worried about my situation.I had taken homeopathy as well as beauty treatments but all in vain.Please help me...

doctor1 MD

hair loss from the left side of the scalp and i find less hair regrowth, hence losing the hair ... it increasing. Would like to know its causes !! ...

doctor1 MD

is the testosterone level. My boyfriend and I are having sex twice almost everyday. I am afraid that it might cause ...

doctor1 MD

Hi, I am a 24 yr old female from Bangalore. I have been facing hair loss and hair thinning issues ... be the reason for this? The hormone tablets already caused hair thinning and reduction in volume and now ...

doctor1 MD

of my hair when i run my fingers through my hair.. whats the cause of my hairfall? ...

doctor1 MD

hi,have been to my doctor for test and all the blood test have come back ok exepct the iron my iron was 5 have been given tablets but still losing a lot of hair which leaves patches here and there have also done a urine sample thats come back no...

doctor1 MD

few years , i m badly suffering from hair loss problem. I have dandruff also. And my hair is so ruff so dull. I have not take any advice from any doctor about my hair loss before. But now it s give me ...

Mobile Questions and Answers

doctor1 MD

tractional hair loss

doctor1 MD

Hello, Thanks for the query to H.C.M. Forum. Percocet ( acetoaminophen + oxycodon ) in my opinion don't causes any hairs loss. Good luck. Dr. HET